Publications with M. Droste

All publications by Manfred Droste and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:195 Droste, M., & Shelah, S. (1985). A construction of all normal subgroup lattices of 2-transitive automorphism groups of linearly ordered sets. Israel J. Math., 51(3), 223–261. DOI: 10.1007/BF02772666 MR: 804485
Sh:223 Droste, M., & Shelah, S. (1987). On the universality of systems of words in permutation groups. Pacific J. Math., 127(2), 321–328. MR: 881762
Sh:743 Droste, M., & Shelah, S. (2002). Outer automorphism groups of ordered permutation groups. Forum Math., 14(4), 605–621. arXiv: math/0010304 DOI: 10.1515/form.2002.026 MR: 1900174